MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: unknown.Used the first date of the month of the aware date.
 
Event or Problem Description
It was reported that stent damage and stent dislodgement occurred.A 4.00 x 28mm synergy ii drug-eluting stent was advanced for treatment.However, the stent got smashed and became stuck in the body.The stent was removed using a snare.No further patient complications were reported and the patient's reported to be okay.
 
Additional Manufacturer Narrative
Device is a combination product.Date of event: unknown.Used the first date of the month of the aware date.Device evaluated by mfr.: stent delivery system (sds) was not returned for analysis therefore the catheter serial/batch number cannot be identified.A visual examination of the stent found that the stent was severely damaged and deformed the whole length with stent struts stretched.The sds was not returned for analysis therefore reviews for individual assessment of the catheter could not be performed.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8401830
Report Number2134265-2019-02162
Device Sequence Number2029797
Product Code NIQ
UDI-Device Identifier08714729840312
UDI-Public08714729840312
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2020
Device Model Number10605
Device Catalogue Number10605
Device Lot Number22734901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;